# SDR SIMA200729908

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 13,727 hours, 11,771 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1237
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS RETURNING TO FIELD WITH A TRIM PROBLEM CREW REPORTED ON THE GROUND THAT THE MAIN PITCH TRIM WAS INOP FOLLOWED THE AOM RETURNED TO LAX.  REMOVE AND REPLACE HSCU IAW EMB 140 AMM 27-40-01,  OPS CHK GOOD.  AIRCRAFT RETURN TO SERVICE.
